Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 601839, 18 pages
http://dx.doi.org/10.1155/2014/601839
Research Article

Sharp Inequalities for Trigonometric Functions

1School of Mathematics and Computation Sciences, Hunan City University, Yiyang 413000, China
2School of Information Engineering, Huzhou Teachers College, Huzhou 313000, China

Received 4 March 2014; Revised 21 May 2014; Accepted 30 May 2014; Published 7 July 2014

Academic Editor: Chun-Gang Zhu

Copyright © 2014 Zhen-Hang Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z.-H. Yang, “New sharp bounds for logarithmic mean and identric mean,” Journal of Inequalities and Applications, vol. 2013, article 116, 17 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. O. Pittenger, “Inequalities between arithmetic and logarithmic means,” Univerzitet u Beogradu. Publikacije Elektrotehnickog Fakulteta. Serija Matematika i Fizika, no. 678–715, pp. 15–18, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. B. Stolarsky, “The power and generalized logarithmic means,” The American Mathematical Monthly, vol. 87, no. 7, pp. 545–548, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z.-H. Yang, “On the log-convexity of two-parameter homogeneous functions,” Mathematical Inequalities & Applications, vol. 10, no. 3, pp. 499–516, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. Neuman and J. Sándor, “Inequalities for hyperbolic functions,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9291–9295, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Alzer, “Ungleichungen für Mittelwerte,” Archiv der Mathematik, vol. 47, no. 5, pp. 422–426, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Alzer and S.-L. Qiu, “Inequalities for means in two variables,” Archiv der Mathematik, vol. 80, no. 2, pp. 201–215, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Zhu, “Some new inequalities for means in two variables,” Mathematical Inequalities & Applications, vol. 11, no. 3, pp. 443–448, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. O. Kouba, “New bounds for the identric mean of two arguments,” JIPAM. Journal of Inequalities in Pure and Applied Mathematics, vol. 9, no. 3, article 71, 6 pages, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. D. Anderson, M. K. Vamanamurthy, and M. Vuorinen, Conformal Invariants, Inequalities, and Quasiconformal Maps, John Wiley & Sons, New York, NY, USA, 1997.
  11. J. Matkowski, “On weighted extensions of Cauchy's means,” Journal of Mathematical Analysis and Applications, vol. 319, no. 1, pp. 215–227, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Biernacki and J. Krzyż, “On the monotonity of certain functionals in the theory of analytic functions,” Annales Universitatis Mariae Curie-Sklodowska A, vol. 9, pp. 135–147, 1955. View at Google Scholar · View at MathSciNet
  13. Editorial Committee of Mathematics Handbook, Mathematics Handbook, Peoples' Education Press, Beijing, China, 1979, Chinese.
  14. R. Klén, M. Visuri, and M. Vuorinen, “On Jordan type inequalities for hyperbolic functions,” Journal of Inequalities and Applications, vol. 2010, Article ID 362548, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Z.-H. Yang, “Refinements of a two-sided inequality for trigonometric functions,” Journal of Mathematical Inequalities, vol. 7, no. 4, pp. 601–615, 2013. View at Google Scholar · View at MathSciNet
  16. Z. H. Yang, “New sharp Jordan type inequalities and their applications,” Gulf Journal of Mathematics, vol. 2, no. 1, pp. 1–10, 2014. View at Google Scholar
  17. E. Neuman, “Refinements and generalizations of certain inequalities involving trigonometric and hyperbolic functions,” Advanced in Inequalities and Applications, vol. 1, no. 1, pp. 1–11, 2012. View at Google Scholar
  18. E. Neuman and J. Sándor, “On some inequalities involving trigonometric and hyperbolic functions with emphasis on the Cusa-Huygens, Wilker, and Huygens inequalities,” Mathematical Inequalities & Applications, vol. 13, no. 4, pp. 715–723, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Z. H. Yang, “Three families of two-parameter means constructed by trigonometric functions,” Journal of Inequalities and Applications, vol. 2013, article 541, 27 pages, 2013. View at Publisher · View at Google Scholar
  20. J. S. Sándor, “Trigonometric and hyperbolic inequalities,” http://arxiv.org/pdf/1105.0859.pdf.
  21. L. Zhu and J. Sun, “Six new Redheffer-type inequalities for circular and hyperbolic functions,” Computers & Mathematics with Applications. An International Journal, vol. 56, no. 2, pp. 522–529, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Y. Lv, G. Wang, and Y. Chu, “A note on Jordan type inequalities for hyperbolic functions,” Applied Mathematics Letters. An International Journal of Rapid Publication, vol. 25, no. 3, pp. 505–508, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. M. Borwein and P. B. Borwein, Pi and the AGM: A Study in Analytic Number Theory and Computational Complexity, John Wiley & Sons, New York, NY, USA, 1987.
  24. J. L. Brenner and B. C. Carlson, “Homogeneous mean values: weights and asymptotics,” Journal of Mathematical Analysis and Applications, vol. 123, no. 1, pp. 265–280, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  25. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean,” Mathematica Pannonica, vol. 14, no. 2, pp. 253–266, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean. II,” Mathematica Pannonica, vol. 17, no. 1, pp. 49–59, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. E. Neuman, “Inequalities for the Schwab-Borchardt mean and their applications,” Journal of Mathematical Inequalities, vol. 5, no. 4, pp. 601–609, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. H.-J. Seiffert, “Werte zwischen dem geometrischen und dem arithmetischen Mittel zweier Zahlen,” Elemente der Mathematik. Revue de Mathématiques Élémentaires, vol. 42, no. 4, pp. 105–107, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. H.-J. Seiert, “Aufgabe β16,” Die Wurzel, vol. 29, pp. 221–222, 1995. View at Google Scholar
  30. J. Sándor, “Two sharp inequalities for trigonometric and hyperbolic functions,” Mathematical Inequalities & Applications, vol. 15, no. 2, pp. 409–413, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. J. Sándor, “On certain inequalities for means. III,” Archiv der Mathematik, vol. 76, no. 1, pp. 34–40, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. E. Neuman and J. Sándor, “On certain means of two arguments and their extensions,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 16, pp. 981–993, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. J. Sándor, Selected Chapters of Geometry, Analysis and Number Theory: Classical Topics in New Perspectives, Lambert Academic, 2008.
  34. D. He and Z.-J. Shen, “Advances in research on Seiffert mean,” Communications in Inequalities Research, vol. 17, no. 4, 2010 (Chinese). View at Google Scholar
  35. Y.-M. Chu, Y.-F. Qiu, M.-K. Wang, and G.-D. Wang, “The optimal convex combination bounds of arithmetic and harmonic means for the Seiffert's mean,” Journal of Inequalities and Applications, vol. 2010, Article ID 436457, 7 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. Y.-M. Chu, M.-K. Wang, and Y.-F. Qiu, “An optimal double inequality between power-type Heron and Seiffert means,” Journal of Inequalities and Applications, vol. 2010, Article ID 146945, 11 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. Y.-M. Chu, B.-Y. Long, W.-M. Gong, and Y.-Q. Song, “Sharp bounds for Seiffert and Neuman-Sándor means in terms of generalized logarithmic means,” Journal of Inequalities and Applications, vol. 2013, article 10, 13 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. Y.-M. Chu, M.-K. Wang, and W.-M. Gong, “Two sharp double inequalities for Seiffert mean,” Journal of Inequalities and Applications, vol. 2011, article 44, 7 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. I. Costin and G. Toader, “A nice separation of some Seiffert-type means by power means,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 430692, 6 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. A. Witkowski, “Interpolations of Schwab-Borchardt mean,” Mathematical Inequalities & Applications, vol. 16, no. 1, pp. 193–206, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. Z. H. Yang, “Sharp bounds for the second Seiffert mean in terms of power means,” http://arxiv.org/abs/1206.5494.
  42. Z. H. Yang, “The monotonicity results and sharp inequalities for some power-type means of two arguments,” http://arxiv.org/abs/1210.6478.
  43. H. Z. Yang, “Sharp bounds for Seiffert mean in terms of weighted power means of arithmetic mean and geometric mean,” Mathematical Inequalities & Applications, vol. 17, no. 2, pp. 499–511, 2014. View at Google Scholar
  44. Z.-H. Yang and Y.-M. Chu, “A Note on Jordan, Adamović-Mitrinović, and Cusa inequalities,” Abstract and Applied Analysis, vol. 2014, Article ID 364076, 12 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet